# SDR FDEA202406130805

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 33,968 hours, 19,303 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 242885
- Condition: Fod
- Location: Captain'S
- Part time: 13,527 hours, 8,179 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY BETWEEN AIRSPEED ON CAPT & FO. AT CRUISE .02 MACH & ABOUT 8-10 KNOT DISCREPANCY AT FL 340. ALSO RECEIVED A MOMENTARY OVERSPEED WARNING AT FL 340 IN SMOOTH AIR, CAPT  SHOWED .80 MACH & FO SHOWED .82. FO AIRSPEED  SEEMS CLOSER TO STDBY AIRSPEED ON BOTH  SIDES. AMM 34-11-15-06  DURING DEBRIEF CAPT REPORTS OVRSPD DURATION OF APROX 4 SECS,   SUSPECTED  ERROR WAS WITH CAPTS IND DUE TO FOS MATCHING STDBY. POST DEBRIEF INSPECTED PITOT PROBES &  DISCOVERED FOREIGN MATERIAL JAMMED IN CAPTS PITOT PROBE. AMM 34-11-15-06  REMOVED FOD FROM CAPTS  PITOT TUBE IAW AMM 34-11-15-06  INSPECTED FO & STDBY PROBE NO DEFECTS NOTED.  INSTALLED CAPTS PITOT PROBE,  ALL OPS &LEAK CHECKS GOOD.
